# SDR AALA201810059016

- Difficulty date: September 20, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 5 HINGE ARM HAD EXCESSIVE PLAY.  REPLACED HINGE ARM IAW AMM 55-16-42-400-001-A.
